MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material #303310 lot #4319964.Iv tech noticed a particulate on the plunger of an unopened bd 20ml iv syringe.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
One sample was received by our quality team for evaluation.Upon visual inspection, it was observed that a brown embedded particle was in the flange of the syringe; therefore, the reported incident could be verified.A review of the internal manufacturing device records for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Based on the quality team's investigation, the foreign matter came from the manufacturing process during the molding process.The foreign matter is from the hose in which the resin is transported in.Actions are being taken to help mitigate this incident.This incident has been added to our database of reported incidents.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22126509
Report Number9614033-2025-00045
Device Sequence Number8678599
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(11)250130(17)291130(10)4319964
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number4319964
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown